# SDR C2XA01IA304

- Difficulty date: July 27, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N14993
- Make and model: Emb EMB-145LR
- Aircraft serial: 145289
- Engine: Allsn AE3007A
- Engine time: 4,665 hours, 3,315 cycles
- System (JASC): 7100 · Powerplant System
- Component: Turbofan Engine, Allsn
- Component part number: AE3007A1P
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

CLT - FLIGHT 4083, THE CREW REPORTED THAT THE NUMBERONE ENGINE EXPERIENCED AN UNCOMMANDED SHUTDOWN OF FLIGHT. THE CREW TRIED TO RESTART THE ENGINE WITH NO SUCCESS, AND DIVERTED TO CLT WHERE THE AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE REMOVED AND REPLACED THE NUMBER ONE ENGINE, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.SDR FILED OPEN AWAITING FINAL DETERMINATION OF CAUSE...
